# SDR ASAA2018071225358

- Difficulty date: June 30, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT SIDE TRANSITION PANEL HAS CORROSION NUMEROUS PLACES BETWEEN BS727F AND BS727I+10. GROUNDED - YES. BLENDED CORROSION FROM ZEE CHANNEL LT SIDE FROM BS 727F TO 727I+10. FROM BS727H TO 727I+10 ORG MAT .040, .006 REMOVED .034 REMAINS, FOUND TO BE OUT OF LIMITS. ACCOMPLISHED SRM 53-00-53 REPAIR 5 ON BS727H TO BS727I+10, ALODINE AND PRIMED REMAINING BLENDOUTS PER SRM 51-20-01, MARKED BLENDOUT AREAS PER AMM 51-05-01.
